# SDR CALA2017050501274

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 86,117 hours, 20,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH NEXT TO L2 DOOR BROKEN. REPLACED FLIGHT COMPARTMENT EMERGENCY LIGHT ABOVE L2 DOOR IAW AMM 33-51-09. OPS CHECK GOOD.
